# SDR AUS20011079

- Difficulty date: October 11, 2001
- Submitted: December 4, 2001
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A42
- Propeller: Mcauly 4HFR34C754
- System (JASC): 2612 · Fire Detection
- Part: Amplifier
- Part number: 303267
- Condition: Faulty
- Location: Fire Detection
- Component: Fire Detection
- Stage of operation: CR
- Nature of condition: E, B, J
- Precautionary procedure: K

## Discrepancy

(AUS) LH ENGINE FIRE WARNING SYSTEM CONTROL AMPLIFIER SUSPECT FAULTY.
